# SDR UPS99830053

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4641324
- Condition: Cracked
- Location: Bs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT SIDE OF THE FS 1690 FRAME, LONGERON 24R END FITTING IS CRACKED.  REMOVED AND REPLACED THE FITTING IAW SRM 51-1-20D, 51-1-21, AND 51-3-0.
